# SDR SWAA2022020252988

- Difficulty date: September 20, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 6,584 hours, 2,856 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E UPPER FIXED PANEL AFT OF #1 PYLON; HAS A CRACKED SUPPORT BRACKET / R&R LT WING T/E UPPER FIXED PANEL AFT OF #1 PYLON SUPPORT BRACKET IAW SRM 51-40-02AMT 98409INSP 27721
